# SDR FDEA202002160345

- Difficulty date: February 16, 2020
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300*
- Aircraft serial: 876
- Aircraft time: 17,581 hours, 9,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: J, J, J
- Precautionary procedure: K, K, K, K

## Discrepancy

PDIS  690     52-10  1941     16FEB20  ABQ  OPEN  U  LOGPAGES:2297502  R1 CABIN DOOR SLIDE WOULD NOT SHOW ARMED "SLIDE"  INDICATION ON ECAM.  MEL  16FEB20 00:31   ABQ U  RELEASED FOR SERVICE PER MEL : 52-30-04  CATEGORY : C EXPIRATION : 26FEB20  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR  (IDENTIFY L1 OR R1) __R1__ DOOR - INOP. DOOR ESCAPE  SLIDE ARMING SYSTEM IS TO BE VERIFIED AS FULLY  ARMED PRIOR TO EACH DEPARTURE."  C/7217801           FACT 17FEB20 22:51   IND                                                                 NO 90 DAY HISTORY.   REF SSM 52-73-00,  MM                                        52-73-18-04, RESET AND TESTED AUTONOMOUS STNDBY PWR                               SUPPLY.  NO FAULTS NOTED.  R1 DOOR SLIDE ARMED                                    INDICATION CHECKS NORMAL PER MM 52-73-00-05-02.
